# SDR SWAA2024031563936

- Difficulty date: March 15, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 54,655 hours, 32,726 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WHEEL WELL FWD BULKHEAD VAPOR BARRIER PANEL HAS 2 CRACKS. ONE APPROXIMATELY 2 THE OTHER 4<[01] REPAIRED PER M-21-157-00675-REPREF.
